# SDR SWAA116729

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 14,927 hours, 8,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
